Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata: ``A characterization of the differentiable submanifolds of $ R\sp{n}$''


Author: Sam B. Nadler
Journal: Proc. Amer. Math. Soc. 19 (1968), 1508
MSC: Primary 57.10
DOI: https://doi.org/10.1090/S0002-9939-1968-0232398-3
Original Article: Proc. Amer. Math. Soc. 17 (1966), 1350-1352.
MathSciNet review: 0232398
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.10

Retrieve articles in all journals with MSC: 57.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0232398-3
Article copyright: © Copyright 1968 American Mathematical Society